# SDR LR7A07071

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3390108R
- Condition: Cracked
- Location: Fs 132, Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK, PER JOB CARD HC5311, FOUND COCKPIT RT FRAME CRACKED (INTERCOSTAL RIB OUT/IN FOR ACCESS, AT FS 132 WL207-217 RBL50.  RIB (FRAME) REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.  INTERCOSTAL RIB REINSTALLED IAW SMP583 CHAPTER 51-70.
